# SDR REXA2019081901246

- Difficulty date: August 19, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 12,204 hours, 8,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY LIGHT @ PAX DOOR FOUND INOP.  REMOVED AND REPLACED EMERG LIGHT LAMP IAW AMM 33-51-15. OPS CHECK GOOD.
